# SDR 2002FA0000662

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: General aviation
- Aircraft: N551AM
- Make and model: Cessna 750
- Aircraft serial: 7500155
- Aircraft time: 460 hours, 221 cycles
- Engine: Allsn AE3007C
- Engine time: 460 hours, 221 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 4252071
- Part serial: 1905
- Condition: Worn
- Location: Accessory G/B
- Part time: 460 hours, 221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED ENGINE CHIP-L CAS MESSAGE. AIRCRAFT LANDED AT DESTINATION. MAGNETIC INDICATOR PLUG INSPECTED AND SINGLE SLIVER FOUND. 3RD INCIDENT OF THIS NATURE ON THIS ENGINE. ANALYSIS BY ROLL-ROYCE ON 2ND INCIDENT SLIVER SHOWED STAINLESS 410 ALLOY. FOUND WAVE SPRING AND MAGNETIC SEAL BADLY WORN.
